# SDR CALA2025052704962

- Difficulty date: May 22, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 115,280 hours, 23,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N5425
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE INTERCOSTAL STA 1420-1440 RBL14 HAS CORROSION ON LOWER FLANGE AND REQUIRES REMOVAL PER FOM. REMOVED, FABRICATED AND INSTALLED INTERCOSTAL AT STA 1420-1440 RBL14 IAW B757-200 SRM 51-40-02, 51-40-03, DWG 146N5425 REV F. INTERCOSTAL REQ REMOVED CORROSION, FOUND OUT OF LIMITS, MATERIAL LOSS .030, MATERIAL REMAINING .010, ORIGINAL THICKNESS .040. FABRICATED NEW INTERCOSTAL.
